Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: 3 weeks....  (Read 98 times)

0 Members and 1 Guest are viewing this topic.

Offline andrea34

  • Newbie
  • *
  • Posts: 35
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
3 weeks....
« on: June 06, 2014, 07:36:44 PM »
I've been on 10mg of citalopram for about 3weeks now and I've been feeling much better, but today out of nowhere I felt light headed at work and everyone's voices sounded scary and echoy. It made my anxiety sky rocket and now I'm thinking their voices sounded that way because I'm losing it. Is this just break thru anxiety? I'm kind of in a panic. My co-worker is sick with a cold and I feel like maybe I might be fighting it because my ears feel stuffy. Ugh. I'm really nervous.
Bookmark and Share

Offline bellasmommy24

  • Newbie
  • *
  • Posts: 4
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: 3 weeks....
« Reply #1 on: June 07, 2014, 12:31:39 PM »
I took citalopram for ocd for a few years. It seemed to really help me and i didn't have many side effects on it but my new medicine, Zoloft I have a lot of side effects. I get very dizzy, my vision gets blurred, and sometimes I feel like a walking zombie. I don't feel that it is helping my ocd much right now. I may try another form of medication here soon. I've been taking the Zoloft for 5 months and they said it could take awhile for it to work. Everyone has different side effects on medication. What works for one person may not work for another, and one person can have many side effects and another none. It's all in your body chemistry and how your body handles the medication. To me it sounds like you have an inner ear infection and this is causing your lightheadedness and voice muffling. I have a lot of panic attacks and it can make you feel like you are losing control at times but you're not. You wouldn't be worrying about the issue if you were losing your mind. I know it's scary to deal with panic attacks and feel like the world isn't right at the time but it does get better. Also being sick can make symptoms worse at times, I know it does for me. I get a lot of ear infections and it can make voices sound strange normally but especially when you are panicking.  My ocd and anxiety increases when I'm sick. I would just go to the doctor and talk about the issues you are having or when you go next. They are aware of different side effects so they can help you understand if you need to try something else or if it will eventually go away. They may even be able to give you something for your anxiety attacks. I take klonopin for mine. I wouldn't take that if you have an addictive personality but if you don't it works great. And they can find you different, non-addictive medications that can help great as well. Just give it time and if your symptoms seem to worsen or you get more side effects just let your doctor know. Also, medication is there to decrease the amount of obsessions, compulsions, and anxiety at times but it's not usually able to cover everything like we would like but it does decrease the symptoms. That's why I take the klonopin on top of Zoloft so I can handle the times when my anxiety breaks through. Hope everything works out for you and that you get feeling better soon. Also the doctor may need to increase your dose, I took 40 mg of citalopram which is the highest dose recommended because going higher could cause negative effects to your body. But I would talk to your doctor ultimately.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1715 Views
Last post November 29, 2007, 11:11:37 PM
by MR PA
4 Replies
463 Views
Last post July 14, 2010, 01:55:48 PM
by mikeeg
5 Replies
1835 Views
Last post January 27, 2012, 06:01:43 PM
by Locut0s
5 Replies
190 Views
Last post February 07, 2013, 04:45:31 PM
by jethbones
5 Replies
206 Views
Last post March 27, 2013, 06:14:06 PM
by lawkcrabb

anything